Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 60, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Aug 16, 2017, 3:42 AM CDT. It took effect at Aug 17, 2017, 4:00 AM CDT. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Aug 16, 2017, 3:42 AM CDT (08:42 UTC)
- In effect from
- Aug 17, 2017, 4:00 AM CDT
- Expired
- Aug 18, 2017, 1:00 PM CDT
- In force
- 33 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
134 WHUS73 KGRB 160842 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 342 AM CDT WED AUG 16 2017 ...SOUTHEAST WINDS INCREASING LATE TONIGHT... .SOUTHEAST WINDS WILL BE THE INCREASE OVERNIGHT AS A LOW PRESSURE SYSTEM TRACKS TOWARD THE STATE. THE WINDS WILL PRODUCE WAVES HAZARDOUS TO SMALL CRAFT STARTING LATE TONIGHT AND CONTINUING INTO THURSDAY EVENING. LMZ541>543-161645- /O.NEW.KGRB.SC.Y.0060.170817T0900Z-170818T0200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 342 AM CDT WED AUG 16 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 9 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 AM TO 9 PM CDT THURSDAY. * WINDS...SOUTHEAST WINDS INCREASING TO 15 TO 25 KNOTS AFTER MIDNIGHT THEN SOUTH THURSDAY. * WAVES...BUILDING TO 3 TO 5 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
11 follow-up statements
824 WHUS73 KGRB 161438 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 938 AM CDT WED AUG 16 2017 ...SOUTHEAST WINDS INCREASING LATE TONIGHT... .SOUTHEAST WINDS WILL INCREASE OVERNIGHT AS A LOW PRESSURE SYSTEM TRACKS TOWARD THE STATE. THE WINDS WILL PRODUCE WAVES HAZARDOUS TO SMALL CRAFT STARTING LATE TONIGHT AND CONTINUING INTO THURSDAY EVENING. LMZ541>543-162245- /O.CON.KGRB.SC.Y.0060.170817T0900Z-170818T0200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 938 AM CDT WED AUG 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 PM CDT THURSDAY... * WINDS...SOUTHEAST WINDS INCREASING TO 15 TO 25 KNOTS AFTER MIDNIGHT. WINDS VEERING SOUTH ON THURSDAY. * WAVES...BUILDING TO 3 TO 5 FEET LATE TONIGHT AND TO 4 TO 7 FEET ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
347 WHUS73 KGRB 162015 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 315 PM CDT WED AUG 16 2017 ...SOUTHEAST WINDS INCREASING LATE TONIGHT... .SOUTHEAST WINDS WILL INCREASE OVERNIGHT AND VEER TO THE SOUTHWEST ON THURSDAY AFTERNOON AS A LOW PRESSURE SYSTEM TRACKS TOWARD THE STATE. THE WINDS WILL PRODUCE WAVES HAZARDOUS TO SMALL CRAFT ON LAKE MICHIGAN STARTING LATE TONIGHT AND CONTINUING INTO THURSDAY EVENING. WINDS WILL REMAIN GUSTY INTO FRIDAY. LMZ541>543-170415- /O.CON.KGRB.SC.Y.0060.170817T0900Z-170818T0200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 315 PM CDT WED AUG 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 PM CDT THURSDAY... * WINDS...SOUTHEAST WINDS INCREASING TO 15 TO 25 KNOTS AFTER MIDNIGHT. WINDS VEERING TO THE SOUTHWEST ON THURSDAY AFTERNOON. * WAVES...BUILDING TO 3 TO 5 FEET LATE TONIGHT AND TO 4 TO 7 FEET ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MPC
035 WHUS73 KGRB 170440 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1140 PM CDT WED AUG 16 2017 ...SOUTHEAST WINDS INCREASING OVERNIGHT... .SOUTHEAST WINDS WILL INCREASE OVERNIGHT AND VEER TO THE SOUTHWEST ON THURSDAY AFTERNOON AS A LOW PRESSURE SYSTEM TRACKS TOWARD THE STATE. THE WINDS WILL PRODUCE WAVES HAZARDOUS TO SMALL CRAFT ON LAKE MICHIGAN STARTING LATE TONIGHT AND CONTINUING INTO THURSDAY EVENING. WINDS WILL REMAIN GUSTY INTO FRIDAY. LMZ541>543-171245- /O.CON.KGRB.SC.Y.0060.170817T0900Z-170818T0200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1140 PM CDT WED AUG 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 PM CDT THURSDAY... * WINDS...SOUTHEAST WINDS INCREASING TO 15 TO 25 KNOTS OVERNIGHT. WINDS VEERING TO THE SOUTHWEST ON THURSDAY AFTERNOON. * WAVES...BUILDING TO 3 TO 5 FEET OVERNIGHT AND TO 4 TO 7 FEET ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
930 WHUS73 KGRB 170825 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 325 AM CDT THU AUG 17 2017 ...GUSTY SOUTH WINDS THEN SOUTHWEST WINDS TODAY... .SOUTHEAST WINDS WILL VEER SOUTH THIS MORNING AND THEN SOUTHWEST THIS AFTERNOON AS A LOW PRESSURE SYSTEM TRACKS ACROSS NORTHERN WISCONSIN. THE WINDS WILL PRODUCE WAVES HAZARDOUS TO SMALL CRAFT ON LAKE MICHIGAN THROUGH THIS EVENING. WINDS WILL TURN NORTHWEST AND REMAIN GUSTY FRIDAY. LMZ541>543-171700- /O.CON.KGRB.SC.Y.0060.170817T0900Z-170818T0200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 325 AM CDT THU AUG 17 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WINDS...SOUTH WINDS 15 TO 25 KNOTS THIS MORNING. WINDS VEERING TO THE SOUTHWEST IN THE AFTERNOON. * WAVES...4 TO 6 FEET TODAY INTO EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
917 WHUS73 KGRB 171539 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1039 AM CDT THU AUG 17 2017 ...GUSTY WINDS AND HIGH WAVES TODAY... .SOUTH WINDS WILL VEER SOUTHWEST THIS AFTERNOON AS A LOW PRESSURE SYSTEM TRACKS ACROSS NORTHERN WISCONSIN. THE WINDS WILL PRODUCE WAVES HAZARDOUS TO SMALL CRAFT ON LAKE MICHIGAN THROUGH THIS EVENING. WINDS WILL TURN NORTHWEST AND REMAIN GUSTY FRIDAY. LMZ541>543-172345- /O.CON.KGRB.SC.Y.0060.000000T0000Z-170818T0200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1039 AM CDT THU AUG 17 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WINDS...SOUTH WINDS 15 TO 25 KNOTS THIS MORNING. WINDS VEERING TO THE SOUTHWEST IN THE AFTERNOON. * WAVES...4 TO 6 FEET TODAY INTO EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
959 WHUS73 KGRB 171845 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 145 PM CDT THU AUG 17 2017 ...GUSTY WINDS ON THE LAKE AND BAY AND HIGH WAVES ON THE LAKE THIS AFTERNOON... .SOUTH WINDS WILL VEER SOUTHWEST THIS AFTERNOON AS A LOW PRESSURE SYSTEM TRACKS ACROSS NORTHERN WISCONSIN. THE WINDS WILL PRODUCE WAVES HAZARDOUS TO SMALL CRAFT ON LAKE MICHIGAN THROUGH THIS EVENING. WINDS WILL TURN NORTHWEST AND REMAIN GUSTY FRIDAY. LMZ521-522-180200- /O.EXA.KGRB.SC.Y.0060.000000T0000Z-170818T0200Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 145 PM CDT THU AUG 17 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * WINDS...SOUTHWEST WINDS OF 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS ARE EXPECTED UNTIL EARLY EVENING. * WAVES...WAVES WILL BUILD TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-180200- /O.CON.KGRB.SC.Y.0060.000000T0000Z-170818T0200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 145 PM CDT THU AUG 17 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WINDS...SOUTH WINDS 15 TO 25 KNOTS WILL BECOME SOUTHWEST DURING THE AFTERNOON. A FEW GUSTS TO 30 KNOTS ARE POSSIBLE. * WAVES...WAVES OF 4 TO 6 FEET ARE EXPECTED THROUGH EARLY EVENING...THEN DIMINISHING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
866 WHUS73 KGRB 172002 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 302 PM CDT THU AUG 17 2017 ...GUSTY WINDS ON THE LAKE AND BAY EXPECTED THROUGH EARLY FRIDAY AFTERNOON... .GUSTY SOUTHWEST WINDS WILL TURN NORTHWEST THIS EVENING AND REMAIN GUSTY FRIDAY INTO FRIDAY AFTERNOON. WAVES WILL DIMINISH SOMEWHAT ON LAKE MICHIGAN AS WINDS TURN MORE OFFSHORE. LMZ521-522-541>543-180415- /O.EXT.KGRB.SC.Y.0060.000000T0000Z-170818T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 302 PM CDT THU AUG 17 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT FRIDAY... * WINDS...SOUTHWEST WINDS OF 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS ARE EXPECTED THROUGH EARLY AFTERNOON ON FRIDAY. * WAVES...AS WINDS TURN TO THE NORTHWEST THIS EVENING, 2 TO 4 FOOT WAVES WILL SETTLE INTO THE 1 TO 3 FOOT RANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MPC
214 WHUS73 KGRB 180233 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 933 PM CDT THU AUG 17 2017 ...GUSTY WINDS ON THE LAKE AND BAY EXPECTED THROUGH EARLY FRIDAY AFTERNOON... .WINDS WILL TURN NORTHWEST LATER TONIGHT AND REMAIN GUSTY INTO FRIDAY AFTERNOON. WAVES WILL DIMINISH SOMEWHAT ON LAKE MICHIGAN AS WINDS TURN MORE OFFSHORE. LMZ521-522-541>543-181045- /O.CON.KGRB.SC.Y.0060.000000T0000Z-170818T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 933 PM CDT THU AUG 17 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY... * WINDS...WINDS BECOMING NORTHWEST AT 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS THROUGH EARLY AFTERNOON ON FRIDAY. * WAVES...AS WINDS TURN TO THE NORTHWEST TONIGHT, 2 TO 4 FOOT WAVES WILL SETTLE INTO THE 1 TO 3 FOOT RANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MPC
660 WHUS73 KGRB 180846 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 346 AM CDT FRI AUG 18 2017 ...GUSTY WINDS ON THE LAKE AND BAY THROUGH EARLY AFTERNOON... .NORTHWEST WINDS WILL REMAIN GUSTY THIS MORNING BEFORE DIMINISHING THIS AFTERNOON. LMZ521-522-541>543-181800- /O.CON.KGRB.SC.Y.0060.000000T0000Z-170818T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 346 AM CDT FRI AUG 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WINDS...NORTHWEST WINDS 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS THIS MORNING, THEN SUBSIDING IN THE AFTERNOON. * WAVES...WAVES WILL SUBSIDE TO 1 TO 3 FEET THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
449 WHUS73 KGRB 181451 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 951 AM CDT FRI AUG 18 2017 ...GUSTY WINDS SLOWLY DIMINISHING LATE THIS MORNING AND EARLY AFTERNOON... .NORTHWEST WINDS WILL REMAIN GUSTY THIS MORNING BEFORE DIMINISHING THIS AFTERNOON. LMZ521-522-541>543-181800- /O.CON.KGRB.SC.Y.0060.000000T0000Z-170818T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 951 AM CDT FRI AUG 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WINDS...NORTHWEST 15 TO 25 KNOTS THIS MORNING, DIMINISHING THIS AFTERNOON. * WAVES...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
334 WHUS73 KGRB 181753 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1253 PM CDT FRI AUG 18 2017 ...GUSTY NORTHWEST WINDS DIMINISHING... LMZ521-522-541>543-181900- /O.EXP.KGRB.SC.Y.0060.000000T0000Z-170818T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1253 PM CDT FRI AUG 18 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 PM CDT THIS AFTERNOON... GUSTY NORTHWEST WINDS CONTINUE TO DIMINISH EARLY THIS AFTERNOON. THEREFORE, THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE. NORTHWEST WINDS OF 10 TO 20 KNOTS AND WAVES OF 1 TO 3 FEET ARE EXPECTED THE REST OF THE AFTERNOON. HOWEVER, LOCALLY WAVES AND WINDS ARE POSSIBLE NEAR DEATHS DOOR. $$ BERSCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 16, 3:26 AM CDT, 16 minutes earlier.
Area forecast discussion, Aug 16, 3:26 AM CDT, 16 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 326 AM CDT Wed Aug 16 2017 Forecast discussion for routine morning forecast issuance .SHORT TERM...Today...Tonight...and Thursday Issued at 325 AM CDT Wed Aug 16 2017 Primary issue during this period is the slow passage of a deep upper trough and frontal system. This system early this morning was producing widespread heavy rainfall over nebraska with isolated severe weather. Area radars show a band of warm air advection showers and isolated storms on the leading edge of the 850 moisture convergence drifting north or northeast over southeast minnesota and far western wisconsin. Its possible a few of these showers may brush over parts of central Wisconsin this morning, west of Wisconsin Rapids and Wausau during the morning hours, while the rest of the area is protected by the high pressure area. Otherwise the system is progged to work into the state during the evening hours and produce a widespread rain to the area. Pwats climb into the 1.50 to 2.00 inch range tonight with the higher values progged to be over the south half of the state. Instability appears minimal with this system, but a weak upper jetlet passing near the Wisconsin/Illinois border may provide some weak shear to the southeast half of the state to produce a few stronger storms. Likely area of heavier rainfall amounts will be with the deformation area over northwest Wisconsin and northwest of the surface low track, and convergence along and north of the 850 mb front lifting into the state later this evening and overnight and likely continuing into Thursday morning across the north. Latest timing of the surface cold front passage appears to be from southwest Wisconsin Thursday morning, before departing eastern Wisconsin Thursday mid afternoon. Some potential of stronger storms along and ahead of this cold front over the south half of the state. Instability again limited over much of northern, but some instability may be available Thursday over southern Wisconsin which may briefly work into parts of central and east central Wisconsin ahead of the cold front. Depending on overnight convection, the surface warm front may work into central and east central Wisconsin Thursday morning before the cold front passage. .LONG TERM...Thursday Night Through Tuesday Issued at 325 AM CDT Wed Aug 16 2017 Conditions begin to quiet down in the extended period through the weekend. Precipitation is likely to continue overnight Thursday into Friday morning, but thunderstorm activity will die off quickly as the upper level trough exits the region. Weak high pressure will then move in Friday afternoon and last into the early overnight hours. Another brief upper level disturbance will then pass through the area early on Saturday, creating another chance at some showers and possibly isolated thunder, but support and instability for any widespread thunderstorm activity will be lacking, given the morning arrival. Dry conditions return to end Saturday and will then last through most of Sunday as warm air once again presses into the region. Active weather is then likely to return late Sunday into Monday morning, with any chances of severe weather and stronger thunderstorms holding off until Monday night into Tuesday. Temperatures through the period will be close to normal heading into the weekend, before rising to several degrees above normal by Sunday and the start of next week. && .AVIATION...for 06Z TAF Issuance Issued at 1054 PM CDT Tue Aug 15 2017 Mostly high clouds around tonight. Some patchy ground fog is possible around sunrise. Middle clouds will increase Wednesday with a small chance of showers or thunderstorms in the evening. Showers and thunderstorms are likely Wednesday night and Thursday as low pressure moves across the area. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....TDH LONG TERM......Uhlmann AVIATION.......RDM
Hazardous weather outlook, Aug 15, 2:36 PM CDT, 13 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 236 PM CDT Tue Aug 15 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-161945- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 236 PM CDT Tue Aug 15 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday There is a chance of thunderstorms from Wednesday afternoon into Thursday. Isolated severe storms may develop ahead of a cold front on Thursday, but widespread severe weather is unlikely. At this time, it appears that heavy rainfall will be the greatest threat. Be sure to monitor later forecasts for updated information. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. LMZ521-522-541>543-161945- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 236 PM CDT Tue Aug 15 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight The probability of hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Winds and waves may become hazardous to small craft Wednesday night into Thursday. In addition, there is a chance of thunderstorms during this period that will pose a hazard to mariners. MPC/Eckberg
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.